×

zbMATH — the first resource for mathematics

Étude de certaines représentations induites d’un groupe de Lie résoluble exponentiel. (Study on certain induced representations of a exponential solvable Lie group). (French) Zbl 0221.22014

MSC:
22E27 Representations of nilpotent and solvable Lie groups (special orbital integrals, non-type I representations, etc.)
22D10 Unitary representations of locally compact groups
22E60 Lie algebras of Lie groups
17B10 Representations of Lie algebras and Lie superalgebras, algebraic theory (weights)
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] P. BERNAT , Sur les représentations unitaires des groupes de Lie résolubles (Ann. scient. Éc. Norm. Sup., t. 82, 1965 , p. 37-99). Numdam | MR 33 #2763 | Zbl 0138.07302 · Zbl 0138.07302 · numdam:ASENS_1965_3_82_1_37_0 · eudml:81805
[2] N. BOURBAKI , Intégration , Hermann, Paris, 1963 , chap. 7. Zbl 0156.03204 · Zbl 0156.03204
[3] J. DIEUDONNÉ , Éléments d’analyse , t. 3, Gauthier-Villars, Paris, 1970 . Zbl 0208.31802 · Zbl 0208.31802
[4] J. DIXMIER , L’application exponentielle dans les groupes de Lie résolubles (Bull. Soc. math. Fr., t. 85, 1957 , p. 113-121). Numdam | MR 19,1182a | Zbl 0077.25203 · Zbl 0077.25203 · numdam:BSMF_1957__85__113_0 · eudml:86915
[5] G. HOCHSCHILD , The structure of Lie Groups , Holden-Day, Amsterdam, 1965 . MR 34 #7696 | Zbl 0131.02702 · Zbl 0131.02702
[6] A. A. KIRILLOV , Représentations unitaires des groupes de Lie nilpotentes (Uspekhi Math. Nauk, t. 17, p. 57-110, en russe). MR 25 #5396 | Zbl 0106.25001 · Zbl 0106.25001 · doi:10.1070/rm1962v017n04ABEH004118
[7] G. W. MACKEY , Unitary representations of groupe extensions (Acta Math., t. 99, 1958 , p. 265-311). MR 20 #4789 | Zbl 0082.11301 · Zbl 0082.11301 · doi:10.1007/BF02392428
[8] L. PUKANSZKY , On the unitary representations of exponential groups (J. Funct. Anal., t. 2, 1968 , p. 73-113). MR 37 #4205 | Zbl 0172.18502 · Zbl 0172.18502 · doi:10.1016/0022-1236(68)90026-8
[9] L. PUKANSZKY , On the theory of exponential groups (Trans. Amer. Math. Soc., t. 126, 1967 , p. 487-507). MR 35 #301 | Zbl 0207.33605 · Zbl 0207.33605 · doi:10.2307/1994311
[10] L. PUKANSZKY , Leçons sur les représentations des groupes , Dunod, Paris, 1967 . MR 36 #311 | Zbl 0152.01201 · Zbl 0152.01201
[11] M. VERGNE , Sous-algèbres subordonnées à un élément du dual d’une algèbre de Lie résoluble exponentielle (C. R. Acad. Sc., t. 270, série A, 1970 , p. 1405-1407). MR 41 #7032 | Zbl 0194.33802 · Zbl 0194.33802
[12] Représentations des groupes de Lie résolubles (à paraître). · Zbl 0219.43012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.